Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/137851
Title: Stability of discrete-time positive switched linear systems with stable and marginally stable subsystems
Authors: Zheng, Jianying
Dong, Jiu-Gang
Xie, Lihua
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2018
Source: Zheng, J., Dong, J.-G., & Xie, L. (2018). Stability of discrete-time positive switched linear systems with stable and marginally stable subsystems. Automatica, 91, 294-300. doi:10.1016/j.automatica.2018.01.032
Journal: Automatica
Abstract: In this paper we investigate the stability of discrete-time positive switched linear systems. The highlight of this work is that each subsystem is only assumed to be stable or marginally stable. Some sufficient conditions, imposed on the subsystem matrices and switching signals, are established to guarantee exponential stability of the considered positive switched linear systems. An extension to the case of time-varying and unbounded delay is also given. Compared with the continuous-time counterparts in the literature, our discrete-time case is much more complicated, involving the transitive connectivity between the subsystems specified by the switching signals.
URI: https://hdl.handle.net/10356/137851
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2018.01.032
Rights: © 2018 Elsevier Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

SCOPUSTM   
Citations 10

30
Updated on Feb 4, 2023

Web of ScienceTM
Citations 10

26
Updated on Feb 3, 2023

Page view(s)

127
Updated on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.